MathSciNet Relay Station
MathSciNet bibliographic data
MR1823902 (2002f:13002) 13A05 (13G05)
Anderson, D. D.; Zafrullah, Muhammad Splitting sets in integral domains. Proc. Amer. Math. Soc. 129 (2001), no. 8, 2209–2217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement